# SDR HYIA20170705002

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,252 hours, 35,467 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 10,583 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING THE LOWER NACELLE SKIN FOR SID 57-10-16 NDT INSPECTION, A CRACK WAS IDENTIFIED IN THE RT INBOARD NACELLE FITTING.
